# SDR F3LA2017122000271

- Difficulty date: December 20, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N228FR
- Make and model: Airbus A320-214
- Aircraft serial: 5526
- Aircraft time: 18,327 hours, 6,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 142199
- Condition: Inoperative
- Location: Cabin
- Part time: 18,327 hours, 6,743 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU AT FIN 13WL OPS CHECK INOP - DURING HEAVY CHECK - RON MAINTENANCE, EPSU AT FIN 13WL FAILED OPS CHECK. NO FLIGHT EFFECTED, NO GROUNDING. REMOVED AND REPLACED EPSU AT FIN 13WL AND ALL OPS CHECK OK IAW AMM 33-51-38 PB 401. NO FURTHER MX REQUIRED.
